Ming-Jun Lai
Ming-Jun Lai
Professor of Mathematics, University of Georgia
Verified email at - Homepage
Cited by
Cited by
Sparsest solutions of underdetermined linear systems via ℓq-minimization for 0< q⩽ 1
S Foucart, MJ Lai
Applied and Computational Harmonic Analysis 26 (3), 395-407, 2009
Spline functions on triangulations
MJ Lai, LL Schumaker
Cambridge University Press, 2007
Parallel Multi-Block ADMM with o(1 / k) Convergence
W Deng, MJ Lai, Z Peng, W Yin
Journal of Scientific Computing 71, 712-736, 2017
Improved Iteratively Reweighted Least Squares for Unconstrained Smoothed Minimization
MJ Lai, Y Xu, W Yin
SIAM Journal on Numerical Analysis 51 (2), 927-957, 2013
An Unconstrained Minimization with for Sparse Solution of Underdetermined Linear Systems
MJ Lai, J Wang
SIAM Journal on Optimization 21 (1), 82-101, 2011
Orthogonal rank-one matrix pursuit for low rank matrix completion
Z Wang, MJ Lai, Z Lu, W Fan, H Davulcu, J Ye
SIAM Journal on Scientific Computing 37 (1), A488-A514, 2015
Initial boundary value problem for two-dimensional viscous Boussinesq equations
MJ Lai, R Pan, K Zhao
Archive for rational mechanics and analysis 199, 739-760, 2011
On the approximation power of bivariate splines
MJ Lai, LL Schumaker
Advances in Computational Mathematics 9, 251-279, 1998
Augmented and Nuclear-Norm Models with a Globally Linearly Convergent Algorithm
MJ Lai, W Yin
SIAM Journal on Imaging Sciences 6 (2), 1059-1091, 2013
The multivariate spline method for scattered data fitting and numerical solutions of partial differential equations
G Awanou, MJ Lai, P Wenston
Wavelets and splines: Athens, 24-74, 2005
Sharp sufficient conditions for stable recovery of block sparse signals by block orthogonal matching pursuit
J Wen, Z Zhou, Z Liu, MJ Lai, X Tang
Applied and Computational Harmonic Analysis 47 (3), 948-974, 2019
Construction of multivariate compactly supported tight wavelet frames
MJ Lai, J Stöckler
Applied and Computational Harmonic Analysis 21 (3), 324-348, 2006
Bivariate penalized splines for regression
MJ Lai, L Wang
Statistica sinica, 1399-1417, 2013
Examples of bivariate nonseparable compactly supported orthonormal continuous wavelets
W He, MJ Lai
IEEE transactions on image processing 9 (5), 949-953, 2000
Scattered data interpolation and approximation using bivariate C1 piecewise cubic polynomials
MJ Lai
Computer Aided Geometric Design 13 (1), 81-88, 1996
Bivariate splines for spatial functional regression models
S Guillas, MJ Lai
Journal of Nonparametric Statistics 22 (4), 477-497, 2010
Construction of bivariate compactly supported biorthogonal box spline wavelets with arbitrarily high regularities
W He, MJ Lai
Applied and Computational Harmonic Analysis 6 (1), 53-74, 1999
Vandermonde determinant and Lagrange interpolation in Rs
CK Chui, HC Lai
Nonlinear and convex analysis, 23-35, 2023
Macro-elements and stable local bases for splines on Clough-Tocher triangulations
MJ Lai, LL Schumaker
Numerische Mathematik 88, 105-119, 2001
Filling polygonal holes using C1 cubic triangular spline patches
CK Chui, MJ Lai
Computer Aided Geometric Design 17 (4), 297-308, 2000
The system can't perform the operation now. Try again later.
Articles 1–20